# SDR ASAA0741622

- Difficulty date: May 2, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 46,003 hours, 25,984 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430517
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FOR FLAP DENTED OUT OF LIMITS NEAR CENTER TRACK. REMOVED THE DAMAGED AREA OF LOWER SKIN FABRICATED AND INSTALLED A SKIN FILLER AND REPAIR DOUBLER IAW SRM 51 70 10 PARA 8 11 15 18 AND 20.
